# SDR ASOA2016082915326

- Difficulty date: August 29, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 30,088 hours, 21,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17, CEILING EMERGENCY LIGHT BULB BURNED.  R & R ROW 17 CEILING EMERGENCY LIGHT IAW AMM 33-51-07. OPS CHECKED GOOD.
